# SDR SWIA201540975

- Difficulty date: March 23, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 29,468 hours, 24,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME SECTOR AT FS513, RBL 36, WL 75 CORRODED ON FWD AND AFT EDGES.  C-CHECK RO 4/2/15, REMOVED CORROSION FROM RT FRAME SECTOR AT FS513, RBL 36, WL 75 ON FWD AND AFT EDGES.  BLENDED, NDT AND VISUALLY INSPECTED NO DEFECTS NOTED, ROTO PEENED REWORKED AREA RESTORED FINISH. WITHIN LIMITS REF STS EA.
